Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Hearing loss, noise in ear. Diagnosed as minnears. Have ulcerative colitis, subclavian steel syndrome and congenital bicuspid

My wife is suffering with hearing loss in right ear( Total , it happened all of sudden), and partial loss in left ear . sometimes , hearing loss in left ear varies. she was diagnosed by Neurologist as a minnears. she also had the problem of noises in both ears. she is also suffering from Ulcerative colitis , subclavian steel syndrome, depression , congenital bicupsud , BP etc. currently, she is taking following medicine regularly. Mesacol OD 1200mg, Concurr carr 2.5 mg, Preva 75mg, Arip Mt -5mg, clonozemp 0.5mg. Now she is having hearing loss and noises in the ears . kindly advise , whom to consult. Murali krishna YYYY@YYYY
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
hello Mr Krishna
Welcome to HCM
Sir it is important for you to know the natural history of the disease.
i will give you a brief overview.
Menieres' diase is a disease of inner ear. Inner ear contains the organ for hearing and the organ for maintaining balance.
So, Menieres' diase is associated with sensorineural hearing loss, vertigo (spinning of head), tinnitus (ringing in the ears).
The symptoms come and go periodically. Hearing loss has a fluctuating nature but slowly it becomes permanent.
In majority of cases the cause is unkown. In others head trauma, middle ear infection, upper respiratory tract infection are the predisposing factors.
Management has to be holistic in tehse cases.
It consists of medications and surgery in cases nor responding to medical treatment.
besides medical and surgical treatment other aspects are also very important ie. understanding the disease process, alleviating depression by activities like yoga, aromatherapy, physiotherapy and dietary modifications like avoiding excessive tea. coffee, alcohol and other foods containing high salts.

You should be in contact with an ENT specialist for the management.

Thanks and take care
Dr Shailja P Wahal

Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor